MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS HOLTER SOFTWARE

PHILIPS NORTH AMERICA LLC PHILIPS HOLTER SOFTWARE
Model Number 860292
Medical Device Problem Code Date/Time-Related Software Problem (2582)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported some of their studies are not being correctly flagged as read even though the doctor is reading them.For one study, when searching for a patient study taken on one date, a study for a different date (same patient) appears and vice versa.A second study had only the last name of the patient and the first name was added later.No patient harm or injury was reported.It is unknown if the device was in use at time of event.

Brand Name
PHILIPS HOLTER SOFTWARE
Common Device Name
PHILIPS HOLTER SOFTWARE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14759288
Report Number1218950-2022-00504
Device Sequence Number1350154
Product Code MLO
UDI-Device Identifier00884838000469
UDI-Public00884838000469
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860292
Device Catalogue Number860292
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown